In this paper we address the problem of continuous dependence on initial and boundary data for a one-dimensional dynamic debonding model describing a thin film peeled away from a substrate. The system underlying the process couples the (weakly damped) wave equation with a Griffith’s criterion which rules the evolution of the debonded region. We show that under general convergence assumptions on the data the corresponding solutions converge to the limit one with respect to different natural topologies.

A Continuous Dependence Result for a Dynamic Debonding Model in Dimension One / Riva, F.. - In: MILAN JOURNAL OF MATHEMATICS. - ISSN 1424-9286. - 87:2(2019), pp. 315-350. [10.1007/s00032-019-00303-5]

A Continuous Dependence Result for a Dynamic Debonding Model in Dimension One

Riva F.
2019-01-01

Abstract

In this paper we address the problem of continuous dependence on initial and boundary data for a one-dimensional dynamic debonding model describing a thin film peeled away from a substrate. The system underlying the process couples the (weakly damped) wave equation with a Griffith’s criterion which rules the evolution of the debonded region. We show that under general convergence assumptions on the data the corresponding solutions converge to the limit one with respect to different natural topologies.
87
2
315
350
10.1007/s00032-019-00303-5
https://arxiv.org/abs/1903.01251
Riva, F.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/124851
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact